A co-ideal based identity-summand graph of a commutative semiring
S. Ebrahimi Atani; S. Dolati Pish Hesari; M. Khoramdel
Commentationes Mathematicae Universitatis Carolinae (2015)
- Volume: 56, Issue: 3, page 269-285
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Anderson D.F., Livingston P.S., 10.1006/jabr.1998.7840, J. Algebra 217 (1999), 434–447. Zbl1035.13004MR1700509DOI10.1006/jabr.1998.7840
- Akbari S., Maimani H.R., Yassemi S., 10.1016/S0021-8693(03)00370-3, J. Algebra 270 (2003), 169–180. Zbl1032.13014MR2016655DOI10.1016/S0021-8693(03)00370-3
- Beck I., 10.1016/0021-8693(88)90202-5, J. Algebra 116 (1988), 208–226. Zbl0654.13001MR0944156DOI10.1016/0021-8693(88)90202-5
- Bondy J. A., Murty U.S.R., Graph Theory, Graduate Texts in Mathematics, 244, Springer, New York, 2008. Zbl1134.05001MR2368647
- Ebrahimi Atani S., 10.3336/gm.43.2.06, Glas. Mat. 43(63) (2008), 309–320. Zbl1162.16031MR2460702DOI10.3336/gm.43.2.06
- Ebrahimi Atani S., 10.3336/gm.44.1.07, Glas. Mat. 44(64) (2009), 141–153. Zbl1181.16041MR2525659DOI10.3336/gm.44.1.07
- Ebrahimi Atani S., Dolati Pish Hesari S., Khoramdel M., Strong co-ideal theory in quotients of semirings, J. Adv. Res. Pure Math. 5(3) (2013), 19–32. MR3041341
- Ebrahimi Atani S., Dolati Pish Hesari S., Khoramdel M., 10.4134/JKMS.2014.51.1.189, J. Korean Math. Soc. 51 (2014), 189-202. MR3159324DOI10.4134/JKMS.2014.51.1.189
- Dolžan D., Oblak P., 10.1142/S0218196712500336, Internat. J. Algebra Comput. 22 (2012), no. 4, 1250033, 20 pp. Zbl1251.05075MR2946298DOI10.1142/S0218196712500336
- Golan J.S., Semirings and Their Applications, Kluwer Academic Publishers, Dordrecht, 1999. Zbl0947.16034MR1746739
- Maimani H.R., Pournaki M.R, Yassemi S., 10.1080/00927870500441858, Comm. Algebra 34 (2006), 923–929. Zbl1092.13004MR2208109DOI10.1080/00927870500441858
- Redmond P., 10.1081/AGB-120022801, Comm. Algebra 31 (2003), 4425–4443. Zbl1020.13001MR1995544DOI10.1081/AGB-120022801
- Spiroff S., Wickham C., 10.1080/00927872.2010.488675, Comm. Algebra 39 (2011), 2338–2348. Zbl1225.13007MR2821714DOI10.1080/00927872.2010.488675
- Wang H., 10.1016/S0304-3975(98)00103-0, Theoret. Comput. Sci. 205 (1998), 329–336. MR1638617DOI10.1016/S0304-3975(98)00103-0